MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013162
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device identified by the complaint information was received for evaluation 11 nov 2024 and was evaluated (b)(6) 2024.The laser fiber returned was determined to be broken, consistent with information received from the complainant.The laser fiber rfid tag revealed the device had been utilized by the complainant for 1370j of energy transmission.The usage of the fiber by the complainant prior to breakage observed, as well as the 100% inspection completed at dmta provide objective evidence the laser fiber was operating within specification prior to the breakage reported.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.It is acknowledged the customer claimed that the "bend" (break) was noted following resterilization, it is possible the handling if improper during this process contributed to a breakage of the laser fiber as reported.No patient or operator impact was reported with information received for this complaint.No defects or inconsistencies with the laser fiber returned were noted upon evaluation of the complaint sample.
 
Event or Problem Description
On (b)(6) 2024 dmta quality was contacted regarding a holmium laser fiber which was reported to have broken.No patient impact was reported as a result of the complaint experience.The customer stated regarding the complaint, "after cleaning the fiber once, the fiber was bent.".

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key21069431
Report Number1037955-2024-00054
Device Sequence Number20953356
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public01040499580031651728011310F0123R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013162
Device Lot NumberF0123R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown